In this paper, we explore the Jost solutions and the scattering matrix of the impulsive difference Dirac systems (IDDS) on the whole axis and study their analytic and asymptotic properties. Furthermore, characteristic properties of the scattering matrix of the IDDS have been examined.
SOLMAZ, ŞEYDA and BAYRAM, ELGİZ
"Scattering properties of impulsive difference Dirac equations,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/5